# SDR SWIA201335950

- Difficulty date: December 22, 2013
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 14,086 hours, 8,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 280.00 BEAM CRACKED AT LBL 9.00.  C-CHECK REPLACED LT FS 280 IAW CRJ-900 SRM.
